# SDR CA090313007

- Difficulty date: February 6, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 15,645 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bulkhead
- Part number: 121213613
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 9,950 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 100 HOUR INSP, A CRACK WAS DISCOVERED IN THE STN 209 BULKHEAD AT THE UPPER EDGE OF THE LT STABILIZER ATTACHMENT DOUBLER.  SEB 88-3 PROVIDES FOR MODIFICATION THAT INCORPORATES ADDITIONAL STRUCTURAL MEMBERS ON THE HORIZ STABILIZER ATTACH BULKHEAD (STN 209) THIS MODIFICATION WAS COMPLIED WITH ON THIS ACFT.  CONTINUED AIRWORTHINESS INSP  NR 53-40-04 " FUSELAGE VERTICAL FIN ATTACHMENTS " RECOMMEND VISUAL AND DYE PENETRANT INSP OF THIS BULKHEAD AT 12000 HOURS AND REPETITIVE INSPECTIONS EACH 2000 HOURS THEREAFTER.  THE INSP RECOMMENCED IN THE CAP MANUAL ARE NOT PART OF THE OPERATORS MX SCHEDULE APPROVAL.
